# SDR AALA202306292842

- Difficulty date: May 7, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D53230947000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT INTERNAL DOUBLER BETWEEN FR 30 AND FR 31, BETWE S42L AND S43L. REPLACED DOUBLER PART NUMBERS D53230947000 (AALA202306292842) AND D53230947001 (AALA202306294132) PER SRM 51-72-11.
